# SDR AMTA200600648

- Difficulty date: November 11, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N401TZ
- Make and model: Boeing 737322
- Aircraft serial: 24663
- Aircraft time: 44,268 hours, 31,355 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 1534X HAS CORROSION AROUND FASTENER HOLES ON FORWARD F/S 727 TO 732, LBL 20 TO RBL 20 ON ITS UPPER SURFACE.  BLENDED AREA AT AFT CARGO FLOOR PANEL 1534X AROUND FASTENER HOLES ON FORWARD END UPPER SURFACE.  ORIGINAL THICKNESS IS 080, BLENDED AREA IS L=42 BY W=2 MAX MATERIAL LOSS IS 003 AND IS WITHIN LIMITS IAW SRM 53-30-53, FIG 101.  (K)
